Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 239209, 18 pages
http://dx.doi.org/10.1155/2009/239209
Research Article

Multiple Positive Periodic Solutions for Delay Differential System

1Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, University of Science and Technology of China, Hefei 230026, China
3School of Mathematical Sciences, Fudan University, Shanghai 200433, China
4Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 11 September 2009; Accepted 6 December 2009

Academic Editor: Binggen Zhang

Copyright © 2009 Zhao-Cai Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  2. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  3. S. M. Lenhart and C. C. Travis, “Global stability of a biological model with time delay,” Proceedings of the American Mathematical Society, vol. 96, no. 1, pp. 75–78, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. N. Chow, “Existence of periodic solutions of autonomous functional differential equations,” Journal of Differential Equations, vol. 15, pp. 350–378, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. C. Mackey and L. Glass, “Oscillation and chaos in physiological control systems,” Science, vol. 197, no. 4300, pp. 287–289, 1977. View at Google Scholar · View at Scopus
  6. J. Mallet-Paret and R. D. Nussbaum, “Global continuation and asymptotic behaviour for periodic solutions of a differential-delay equation,” Annali di Matematica Pura ed Applicata, vol. 145, pp. 33–128, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Wazewska-Czyzwska and A. Lasota, “Mathematical problems of the dynamics of the red blood cells system,” Annals of Polish Mathematical Society, Series III, vol. 17, pp. 23–40, 1988. View at Google Scholar
  8. K. Gopalsamy, X. Z. He, and L. Z. Wen, “On a periodic neutral logistic equation,” Glasgow Mathematical Journal, vol. 33, no. 3, pp. 281–286, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Gopalsamy and B. G. Zhang, “On a neutral delay logistic equation,” Dynamics and Stability of Systems, vol. 2, no. 3-4, pp. 183–195, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Liu, “Positive periodic solution for a nonautonomous delay differential equation,” Acta Mathematicae Applicatae Sinica, vol. 19, no. 2, pp. 307–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Beltrami, Mathematics for Dynamic Modeling, Academic Press, Boston, Mass, USA, 1987. View at MathSciNet
  12. R. I. Avery and J. Henderson, “Two positive fixed points of nonlinear operators on ordered Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 27–36, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet